Makale
Tam Makale
Uluslararası
2015
On soft separation axioms
Annals of Fuzzy Mathematics and Informatics
Cilt 9 · ss. 817–822 · 01.05.2015
Atıf için künye
Kopuzlu, A., & GÖÇÜR, O. (2015). On soft separation axioms. Annals of Fuzzy Mathematics and Informatics, 9, 817–822. https://doi.org/10.15672/hjms.2015449426
BibTeX
@article{kopuzlu2015-74251,
author = {Kopuzlu, Abdullah and GÖÇÜR, ORHAN},
title = {On soft separation axioms},
journal = {Annals of Fuzzy Mathematics and Informatics},
year = {2015},
volume = {9},
pages = {817--822},
issn = {2093-9310},
doi = {10.15672/hjms.2015449426},
url = {https://akademik.atauni.edu.tr/yayinlar/74251-on-soft-separation-axioms}
}